# SDR SWAA2022111069408

- Difficulty date: November 6, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N8769Q
- Make and model: Boeing 737-8
- Aircraft serial: 67519
- Aircraft time: 562 hours, 329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AFT FLASHLIGHTS INOP TWO AFT FLASHLIGHTS INOP ***CPT SIDE OB AND FO SIDE IB*** / [01] RESEATED AFT FLASHLIGHTS PER AMM 25-64-00; OPS NOW OK THIS CLEARS MEL 25-64-02A
